- -

An efficient two-parametric family with memory for nonlinear equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An efficient two-parametric family with memory for nonlinear equations

Show full item record

Cordero Barbero, A.; Lotfi, T.; Bakhtiari, P.; Torregrosa Sánchez, JR. (2015). An efficient two-parametric family with memory for nonlinear equations. Numerical Algorithms. 68(2):323-335. doi:10.1007/s11075-014-9846-8

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/66350

Files in this item

Item Metadata

Title: An efficient two-parametric family with memory for nonlinear equations
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
A new two-parametric family of derivative-free iterative methods for solving nonlinear equations is presented. First, a new biparametric family without memory of optimal order four is proposed. The improvement of the ...[+]
Subjects: Multipoint iterative method , Nonlinear equation , Optimal order , Method with memory , Kung-Traub's conjecture
Copyrigths: Reserva de todos los derechos
Source:
Numerical Algorithms. (issn: 1017-1398 )
DOI: 10.1007/s11075-014-9846-8
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s11075-014-9846-8
Thanks:
The second author wishes to thank the Islamic Azad University, Hamedan Branch, where the paper was written as a part of the research plan, for financial support.
Type: Artículo

This item appears in the following Collection(s)

Show full item record